Steroid shot in eardrum

Hello-
I’ve been having an on-and-off discharge from both ears (though never both at the same time) for months. The discharge doesn’t have much of an odor, though recently it smells vaguely like mint (I’m not joking!). It’s slightly yellow in color, or at least that what the Q-Tips look like if I swab out my ear. There has never been any pain involved, though I have had the sensation of a leak- where I could swab out my ear, grab my outer ear and move it around some, and feel liquid draining into my ear canal. I went to a sick call earlier this year and mentioned it to my doctor at the time, but he did not notice anything out of the ordinary in my ear. The only annoying effects are the sensation of having liquid in my ear and of the occasional itching. I plan on mentioning it again the next time I see my doctor, but was wondering if this is something that I should be concerned about for any serious health issues or long term consequences. Thanks!

I had a flu shot in 1993 (I do not know what kind) when I was in my late 30’s. About 10 days later I started having severe ringing and buzzing in my right ear. I woke up in the middle of the night with no hearing in that ear. I saw an ENT doc that same day and started on steroids. Had the MRI which was all clear. I lost 100% of the hearing in my right ear. All the nerves were also affected, so a hearing aid will not help. It took a long time to recover…both the physical and emotional. I will never take another flu shot, and I research carefully before any immunization. I discovered that the shingles shot can also cause hearing loss…
Many doctors have told me that it was not the flu shot that caused my SSNHL; however, I was not ill and nothing else could have caused it.

I also have this problem. I got it aboutt 4yrs ago after a really bad cold/flu when they blocked. I have been to ENT  specialist and had examinations and hearing tests. They are not keen to do anything. I have done the Salt Water Nasal wash for ages and nothing. Also prescribed antihistimine and nasal spray. Done all the other stuff. Nose blowing, jaw wiggling, massaging in front and behind of ear. Nothing. I've even spent money on hopi ear candle treatment. It is driving me nuts too. Sometimes they pop but it lasts nano seconds.

Steroid shot in eardrum

steroid shot in eardrum

Media:

steroid shot in eardrumsteroid shot in eardrumsteroid shot in eardrumsteroid shot in eardrum

http://buy-steroids.org